|HepB with ALT levels still high...
Feb 3, 2003
Diagnosed with chronic HepB E.
I've recently completed a 16week dosage of peg-intron. One dose/week. I've also been taking lamivudine twice per day since week two which I'm still on. My physician has now prescribed viread once a day to assist with keeping my viral load negative.
My viral load has been measured as changing from positive to negative after three months of treatment. However, my alt levels are still high.
Opinions about my alt levels still being high??? Have you seen instances like this in others?
| Response from Dr. Dieterich
That may be a good sign that you are in the process of seroconverting from e antigen to e antibody which is the goal of therapy. As long as the DNA is negative you are in good shape. Good luck! DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Oral Sex Hooker Does It Mean I Have HIV
- Purple Spots After Sex With Stripper Worried I Have HIV
- Stinging Pain After Unprotected Vaginal Sex Worried I Have HIV
- Tiredness After Anal Sex Worried I Have HIV
- White Tongue After Anal Sex Without Condom Does It Mean I Have HIV
- Living With Genital Warts
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.